Open Access
Translator Disclaimer
October, 1973 The Expected Number of Components in Random Linear Graphs
Robert F. Ling
Ann. Probab. 1(5): 876-881 (October, 1973). DOI: 10.1214/aop/1176996856

Abstract

Exact, approximate, asymptotic, and computational formulas are derived for the expected number of components of any given size in a random linear graph. A theorem generalizes some asymptotic results of Austin, Fagen, Penney, and Riordan.

Citation

Download Citation

Robert F. Ling. "The Expected Number of Components in Random Linear Graphs." Ann. Probab. 1 (5) 876 - 881, October, 1973. https://doi.org/10.1214/aop/1176996856

Information

Published: October, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0292.60019
MathSciNet: MR379272
Digital Object Identifier: 10.1214/aop/1176996856

Subjects:
Primary: 60C05
Secondary: 05C30 , 62E20

Keywords: asympototic approximations , connected subgraphs , expected number of components , Random linear graphs , trees

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.1 • No. 5 • October, 1973
Back to Top